advertisement
Question
Posted by: Zoe | 2008/07/01

Diane35

Hi Doc, I've been using IUD Copper for 4 years and I have acne problem for the last 7 months , gone to Dermatologist but without any help. Then my Gynae suggested I use Diane35 for the next 6 months, simmultaneously with my IUD. I started using them on my first day of cycle , now this week Im bleeding (menstruating) on the wrong date , Im a 21 days cycle person , I shouldn't be menstruating this week , only next week. Doc is this proper , should this be happening , will my periods be normal again, should I go back to my Gynae?

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may just be an adjustment to starting the Diane. See what happens next month.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement